The irreducibility of all but finitely many Bessel Polynomials

Michael Filaseta Department of Mathematics, University of South Carolina

TBD mathscidoc:1701.331807

Acta Mathematica, 174, (2), 383-397, 1992.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 178 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{michael1992the,
  title={The irreducibility of all but finitely many Bessel Polynomials},
  author={Michael Filaseta},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324778509516},
  booktitle={Acta Mathematica},
  volume={174},
  number={2},
  pages={383-397},
  year={1992},
}
Michael Filaseta. The irreducibility of all but finitely many Bessel Polynomials. 1992. Vol. 174. In Acta Mathematica. pp.383-397. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324778509516.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved